Lascoux, Alain and Rains, Eric M. and Warnaar, S. Ole (2009) Nonsymmetric interpolation macdonald polynomials and gl_n basic hypergeometric series. Transformation Groups, 14 (3). pp. 613-647. ISSN 1083-4362 http://resolver.caltech.edu/CaltechAUTHORS:20090911-153557865
- Published Version
Restricted to Repository administrators only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20090911-153557865
The Knop-Sahi interpolation Macdonald polynomials are inhomogeneous and nonsymmetric generalisations of the well-known Macdonald polynomials. In this paper we apply the interpolation Macdonald polynomials to study a new type of basic hypergeometric series of type gl_n. Our main results include a new q-binomial theorem, a new q-Gauss sum, and several transformation formulae for gl_n series.
|Additional Information:||© 2009 Springer. Received: 11 September 2008. Accepted: 12 March 2009. Published online: 8 July 2009. Supported by the ANR project MARS (BLAN06-2 134516). Supported by the NSF grant DMS-0401387. Supported by the Australian Research Council. Part of this work was carried out at MSRI during the special programme Combinatorial Representation Theory. AL and SOW thank MSRI for hospitality and financial support.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||George Porter|
|Deposited On:||28 Sep 2009 23:38|
|Last Modified:||26 Dec 2012 11:21|
Repository Staff Only: item control page